# SDR UPS00431750

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Belt
- Part number: 65B04114
- Condition: Corroded
- Location: Bs 920 - 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, WINDOW FORGING STA 920 - 940 LHS HAS EVIDENCE OF CORROSION BETWEEN FORGING AND OUTER SKIN.  REMOVE FORGING TO INVESTIGATE.  REFERENCE QUERY NOTE 4/2000 FOR REPAIR INSTRUCTIONS REF EFN 747-53-1 093.
